# SDR WX0A2024031231970

- Difficulty date: March 7, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N244NV
- Make and model: Airbus A320-214
- Aircraft serial: 1430
- Aircraft time: 56,154 hours, 39,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Part serial: 869112
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PER T/C 335100-03-1-001, CAPACITY BATTERY CHECK, EPSU BATTERIES REQUIRE REPLACEMENT. / REMOVED AND REPLACED FWD (10WL), EMER L(11WL), EMER R(12WL), AND AFT(13WL) IAW AMM 33-51-38-000-002-A AND 33-51-38-400-002-A"
